Rises in forests of binary shrubs

    Sai-nan Zheng
    Sai-nan Zheng

    Discrete Mathematics & Theoretical Computer Science, Volume 19, Issue 1, 2017.

    Cited by: 0|Bibtex|Views0|Links
    EI

    Abstract:

    The study of patterns in permutations associated with forests of binaryshrubs was initiated by D. Bevan et al.. In this paper, we study five differenttypes of rise statistics that can be associated with such permutations and findthe generating functions for the distribution of such rise statistics.

    Code:

    Data:

    Your rating :
    0

     

    Tags
    Comments